# SDR SB05039

- Difficulty date: March 6, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT THE L1 DOOR WON'T ILLUMINATE DURING OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
